Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diabetic. Have high fever and body ache causing disorientation and fatigue. What is the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 869 Questions
My wife is having very high fever and severe bodyache to cause disorientation and fatigue.
Posted Sat, 7 Dec 2013 in Diabetes
Answered by Dr. Pratap VGM 3 hours later
Brief Answer: Fever causes dehydration Detailed Answer: Dear sir/madam Welcome to healthcare magic After reviewing your case I feel that your wife is having dehydration due to high fever. Usually high fever will cause loss of electrolytes from body which causes loss of balances in the brain. We need to alter her medicines for your diabetes because illness causes rise in blood sugars considerably. Further blood glucose monitoring is adviced atleast 3 times a day. It is more important that we evaluate the cause for fever. She needs to undergo complete blood counts with platelets and urine examination. WIDAL and peripheral smear for malarial parasite would also be needed. The tests can be performed under the guidance of the local physician. In the interim, encourage her to drink plenty of fluids and take paracetamol tablets as and when she gets fever. Hope information is helpful. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor